# SDR CA130722011

- Difficulty date: June 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,070 hours
- Engine: Cont IO520F
- System (JASC): 8011 · Engine Starter
- Part: Drive Assy
- Condition: Cracked
- Location: Engine Starter
- Component: Starter
- Component part number: 643259A18R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAINTENANCE EVENT, CHANGING THE ENGINE DRIVEN FUEL PUMP, IT WAS DISCOVERED THAT THE ENGINE STARTER DRIVE WAS CRACKED, ONCE REMOVED IT WAS DISCOVERED THE STARTER DRIVE WAS MUCH WORN.  THE STARTER DRIVE WAS REPLACED WITH NEW AND THE SYS FUNCTION CHECKED SERVICEABLE.  THIS ENGINE ONLY HAS 972.9 HRS TTSO.
